Artículo

Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We define the C-rank associated to a projective curve and describe the strata of points having constant rank. © 2010 Elsevier B.V.

Registro:

Documento: Artículo
Título:The rank associated to a projective curve
Autor:Comas, G.
Filiación:Departamento de Matematica, FCEyN-UBA, Ciudad Universitaria, 1428 Capital Federal, Argentina
Año:2011
Volumen:215
Número:8
Página de inicio:1822
Página de fin:1834
DOI: http://dx.doi.org/10.1016/j.jpaa.2010.10.014
Handle:http://hdl.handle.net/20.500.12110/paper_00224049_v215_n8_p1822_Comas
Título revista:Journal of Pure and Applied Algebra
Título revista abreviado:J. Pure Appl. Algebra
ISSN:00224049
CODEN:JPAAA
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00224049_v215_n8_p1822_Comas.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00224049_v215_n8_p1822_Comas

Referencias:

  • Catalisano, M.V., Geramita, A.V., Gimigliano, A., Ranks of tensors, secant varieties of segre varieties and fat points (2002) Linear algebra and its applications, 355, pp. 263-285
  • Chiantini, L., Ciliberto, C., On the concept of k-secant order of a variety (2006) Journal of the London Mathematical Society, 2 (73), pp. 436-454
  • Ciliberto, C., (2000), Geometric aspects of polynomial interpolation in more variables and of Waring's problem, in: Proceedings of the ECM, Barcelona; Comas, G., Seiguer, M., (2010), On the rank of a binary form, Foundations of Computational Mathematics, doi:10.1007/s10208-010-9077-x; Eisenbud, D., Koh, J., Stillman, M., Determinantal equations for curves of high degree (1988) American Journal of Mathematics, 110 (3), pp. 513-539
  • Fisher, T., Pfaffian presentations of elliptic normal curves (2010) Transactions of the American Mathematical Society, 362 (5), pp. 2525-2540
  • Green, M.L., Koszul cohomology and the geometry of projective varieties (1984) Journal of Differential Geometry, (19), pp. 125-171
  • Hulek, K., Projective geometry of elliptic curves (1983) Lecture Notes in Mathematics, 997, pp. 228-266. , Springer Verlag
  • Kaji, H., On the tangentially degenerate curves (1986) Journal of the London Mathematical Society, 2 (33), pp. 430-440
  • Landsberg, J.M., Geometry and the complexity of matrix multiplication (2008) American Mathematical Society. Bulletin. New Series, 45 (2), pp. 247-284
  • Landsberg, J.M., Teitler, Z., On the ranks of tensors and symmetric tensors (2010) Foundations of Computational Mathematics, 10 (3), p. 339
  • Ravi, M.S., Determinantal equations for secant varieties of curves (1994) Communications in Algebra, 22 (8), pp. 3103-3106

Citas:

---------- APA ----------
(2011) . The rank associated to a projective curve. Journal of Pure and Applied Algebra, 215(8), 1822-1834.
http://dx.doi.org/10.1016/j.jpaa.2010.10.014
---------- CHICAGO ----------
Comas, G. "The rank associated to a projective curve" . Journal of Pure and Applied Algebra 215, no. 8 (2011) : 1822-1834.
http://dx.doi.org/10.1016/j.jpaa.2010.10.014
---------- MLA ----------
Comas, G. "The rank associated to a projective curve" . Journal of Pure and Applied Algebra, vol. 215, no. 8, 2011, pp. 1822-1834.
http://dx.doi.org/10.1016/j.jpaa.2010.10.014
---------- VANCOUVER ----------
Comas, G. The rank associated to a projective curve. J. Pure Appl. Algebra. 2011;215(8):1822-1834.
http://dx.doi.org/10.1016/j.jpaa.2010.10.014